# SDR SWIA202053751

- Difficulty date: September 20, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Condition: Chafed
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP, INBOARD FLAP HINGE LUG PLATES ARE CHAFED ON BOTH LOWER POSITIONS (2 EA), MARKED.  C-CHECK RO 10/29/2020.  COMPLIED WITH PERMANENT REPAIR RT INBOARD FLAP, INBOARD FLAP HINGE LUG, REF REO.  VERIFIED ALL STEPS COMPLIED WITH.
